Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Solving Inhomogeneous Wave Equation Cauchy Problems using Homotopy Perturbation Method

Authors: Mohamed M. Mousa, Aidarkhan Kaltayev

Abstract:

In this paper, He-s homotopy perturbation method (HPM) is applied to spatial one and three spatial dimensional inhomogeneous wave equation Cauchy problems for obtaining exact solutions. HPM is used for analytic handling of these equations. The results reveal that the HPM is a very effective, convenient and quite accurate to such types of partial differential equations (PDEs).

Keywords: Homotopy perturbation method, Exact solution, Cauchy problem, inhomogeneous wave equation

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1333608

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1457

References:


[1] J.H. He, Homotopy perturbation technique, Comput. Methods Appl. Mech. Eng., vol. 178, pp. 257-262, 1999.
[2] J.H. He, Homotopy perturbation method: a new nonlinear analytical technique, Appl. Math. Comput., vol. 135, pp. 73-79, 2003.
[3] J.H. He, Comparison of homotopy perturbation method and homotopy analysis method, Appl. Math. Comput., vol. 156, pp. 527-539, 2004.
[4] J.H. He, Application of homotopy perturbation method to nonlinear wave equations, Chaos, Solitons Fractals, vol. 26, pp. 695-700, 2005.
[5] Q.K. Ghori, M. Ahmed and A.M. Siddiqui, Application of homotopy perturbation method to squeezing flow of a Newtonian fluid, Int. J. Nonlinear Sci. Numer. Simul., vol. 8(2), pp. 179-184, 2007.
[6] T. Ozis and A. Yildirim, A comparative study of He's homotopy perturbation method for determining frequency-amplitude relation of a nonlinear oscillator with discontinuities, Int. J. Nonlinear Sci. Numer. Simul., vol. 8(2), pp. 243-248, 2007.
[7] S.J. Li and Y.X. Liu, An improved approach to nonlinear dynamical system identification using PID neural networks, Int. J. Nonlinear Sci. Numer. Simul., vol. 7(2), pp. 177-182, 2006.
[8] M.M. Mousa and S.F. Ragab, Application of the homotopy perturbation method to linear and nonlinear schrödinger equations, Z.Naturforsch. vol. 63a, pp. 140-144, 2008.
[9] Dean G. Duffy, Advanced engineering mathematics, CRC press, New York, 1997.